MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-38
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the proximal left anterior descending (lad) artery with heavy calcification.After placing two unspecified stents in the distal and mid lad, a 3.5x38mm xience alpine rx stent delivery system (sds) was advanced toward the target lesion.An unspecified guide catheter was noted to be sliding and the guide catheter pushed the sds toward the artery.The sds was quickly pulled back and the stent dislodged due to resistance with the anatomy.The stent remained on the guide wire.The sds and guide catheter were withdrawn from the patient anatomy and an 8 french guide catheter was inserted.A snare was advanced and successfully retrieved the stent.The guide catheter, snared stent and guide wire were withdrawn as a single unit from the patient anatomy.The physician decided not to treat the proximal lad and continued to treat lesions in other vessels.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6065003
Report Number2024168-2016-07407
Device Sequence Number339257
Product Code NIQ
UDI-Device Identifier08717648199578
UDI-Public(01)08717648199578(17)190131(10)6012241
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number1125350-38
Device Lot Number6012241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2016
Initial Report FDA Received Date10/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATH: EDU 4
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight79